CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Johansson-K"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2010
Number of items: 1.

2010

Duits, Maurice and Johansson, Kurt (2010) Powers of large random unitary matrices and Toeplitz determinants. Transactions of the American Mathematical Society, 362 (3). pp. 1169-1187. ISSN 0002-9947. https://resolver.caltech.edu/CaltechAUTHORS:20100409-135537147

This list was generated on Sun Aug 9 04:58:32 2020 PDT.